# SDR DXTA2021051442030

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 14,268 hours, 10,972 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MLG BRAKE: AT SLOW SPEED WITH MINIMUM RIGHT SEAT PILOT BRAKE APPLICATION THE RIGHT LANDING GEAR BRAKE LOCKED UP AND RELEASED TWICE IN RAPID SUCCESSION.///SIGN-OFF///ARRIVED AT AIRCRAFT AND PERFORMED GVI OF BRAKES.  SERVICED SYSTEM AS REQUIRED.  PERFORMED BLEEDING PROCEDURES OF THE BRAKE/ANTISKID SYSTEMS AND SPUN THE WHEEL TRANSDUCERS PER MCC REQUEST.  PERFORMED VARIOUS SUCCESSFUL CHECKS DURING TAXI CHECKS.  BRAKE OPERATE AS REQUIRED.  WORK DONE IN REF TO CE-560XL AMM 32-42-00 AND 32-44-00.  NO DEFECTS NOTED.
